Neveragain

Got third pellet injection two weeks ago. Suddenly I am overwhelmed with anxiety, depression,etc. I am an emotional wreck. Crying at the drop of a hat. Never again! Anyone else experience this problem?

Comments for Neveragain

Click here to add your own comments

Oct 03, 2014
Neveragain
by: Wray

Hi there We have two pages you could look through on the pellets here and here. The majority of the women had an awful time with them. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...